Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 13, NWS Corpus Christi, TX

June 16, 2025Kleberg County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Jun 16, 2025, 8:32 AM CDT for Kleberg County, Texas. It was in force for 103 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2025, 8:32 AM CDT (13:32 UTC)
Expired
Jun 16, 2025, 10:15 AM CDT
In force
103 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

County Kleberg County, TX

The radar

The Corpus Christi radar (KCRP), 48 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 8:35 AM CDTFLASH FLOOD3 Sse Loyola Beach, TXNumerous sites at Riviera Beach Trailer Park are flooding due to heavy rain.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 1.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2025-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2625 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2025-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2625 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
673 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

284 
WGUS54 KCRP 161332
FFWCRP
TXC273-161515-
/O.NEW.KCRP.FF.W.0013.250616T1332Z-250616T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
Issued by National Weather Service Austin/San Antonio TX
832 AM CDT Mon Jun 16 2025

The National Weather Service in Corpus Christi has issued a

* Flash Flood Warning for...
  Central Kleberg County in south central Texas...

* Until 1015 AM CDT.

* At 832 AM CDT, emergency management reported several flooded 
  roads, and thunderstorms producing heavy rain across the warned 
  area. Between 3 and 6 inches of rain have fallen. Flash flooding 
  is ongoing.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Riviera Beach, Ricardo and Loyola Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2754 9777 2751 9764 2737 9754 2742 9747
      2727 9740 2727 9742 2724 9762 2725 9763
      2728 9765 2726 9773 2740 9787

FLASH FLOOD...OBSERVED

$$

BRADY
1 follow-up statement
444 
WGUS74 KCRP 161510 RRA
FFSCRP

Flash Flood Statement
National Weather Service Corpus Christi TX
Issued by National Weather Service Austin/San Antonio TX
1010 AM CDT Mon Jun 16 2025

TXC273-161520-
/O.EXP.KCRP.FF.W.0013.000000T0000Z-250616T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kleberg TX-
1010 AM CDT Mon Jun 16 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 1015 AM CDT THIS MORNING FOR 
CENTRAL KLEBERG COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 2754 9777 2751 9764 2737 9754 2742 9747
      2727 9740 2727 9742 2724 9762 2725 9763
      2728 9765 2726 9773 2740 9787

$$

BRADY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:11 AM CDT, 2 hours 21 minutes earlier. Its key messages:

  • Updated at 608 AM CDT Mon Jun 16 2025
  • Moderate to Major Heat Risk through early this week
  • Coastal showers and storms possible Monday
  • Rain Chances increasing again late this week.
Area forecast discussion, Jun 16, 6:11 AM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
611 AM CDT Mon Jun 16 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 608 AM CDT Mon Jun 16 2025

- Moderate to Major Heat Risk through early this week

- Coastal showers and storms possible Monday

- Rain Chances increasing again late this week.

&&

.DISCUSSION...
Issued at 1211 AM CDT Mon Jun 16 2025

The evening convection that moved across South Texas is largely out
of the area with a broken line moving through the coastal waters at
this time.  Meso models did a really poor job of handling this
convection, never really catching onto it even as it was ongoing.
This definitely gives concerns for what coastal convection for the
clarity of convection for Monday along the coast. A mid-level
shortwave approaches the Victoria Crossroads late in the night
(after 3am) and some guidance is picking up on showers and storms
developing with this toward morning. The energy associated with the
wave stretches out along the coast, so could see isolated to
scattered convection through the immediate Coastal Bend through the
morning hours and possibly into the early afternoon before the wave
kicks out.

Once this shortwave moves out, the mid-level ridge to our west
should be in control for a couple of days helping to bring some
drier mid-level air into the region and decreasing PWAT values.
Expect mainly dry conditions Tuesday and Wednesday as a result,
though an isolated shallow streamer shower in the morning is not
out of the question. Above normal temperatures and heat index
values between 105 and 110 are anticipated Monday through
Wednesday.

Later in the week we'll be focusing on tropical moisture approaching
the Texas Coast. Not much has changed with the expectation of this
wave, with the best chances for heavy rain remaining south of our
area, but expect an increase in cloud cover and medium chances
for showers and storms Thursday through Saturday with the highest
chances in the Coastal Plains. As a result of this increased
moisture, expect temperatures to fall back a few degrees and could
even be slightly below normal.

&&

.AVIATION...
(12Z TAFS)
Issued at 608 AM CDT Mon Jun 16 2025

Scattered showers and thunderstorms from this morning are mainly
affecting KALI/KCRP with light thunderstorms activity through 14Z
or so, followed by a PROB30 group after sunrise for later
convection (KVCT). By this evening, convective storms diminish
and flight categories return to VFR/MVFR through Tuesday morning.

&&

.MARINE...
Issued at 1211 AM CDT Mon Jun 16 2025

A gentle to moderate (BF 3-4) onshore breeze will persist through
the first half of the week with a slight increase to moderate to
fresh (BF 4-5) Wednesday, before subsiding a bit late week.
Daily rain chances remain mostly low (20-30%) early this week.
Increasing up to moderate to high chances for the later part of
the week and into the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    92  78  94  79 /  20   0   0   0
Victoria          90  75  91  76 /  20   0  10   0
Laredo           102  78 102  77 /  10  10   0   0
Alice             97  75  98  76 /  10   0   0   0
Rockport          90  81  90  81 /  30   0  10   0
Cotulla          101  78 103  77 /  10  10   0   0
Kingsville        95  76  97  77 /  10   0   0   0
Navy Corpus       89  81  89  81 /  20   0  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

DISCUSSION...PH/83
AVIATION...AE/82

In the hours before

Local storm report, Jun 16, 5:58 AM CDT, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
558 AM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 AM     Rain             3 S Flour Bluff         27.61N 97.30W
06/16/2025  M3.63 Inch       Nueces             TX   Mesonet

            Storm total rainfall.

&&

CLM
Local storm report, Jun 16, 5:59 AM CDT, 2 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
559 AM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 AM     Rain             2 SSE Flour Bluff       27.63N 97.29W
06/16/2025  M3.59 Inch       GMZ232             TX   Mesonet

            Storm total rainfall.

&&

CLM
Local storm report, Jun 16, 6:01 AM CDT, 2 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
601 AM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 AM     Rain             7 SE Flour Bluff        27.58N 97.23W
06/16/2025  M3.25 Inch       Nueces             TX   Mesonet

            Storm total rainfall.

&&

CLM
Special weather statement, Jun 16, 6:20 AM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
620 AM CDT Mon Jun 16 2025

TXZ242-342-161200-
Coastal Kleberg TX-Inland Kleberg TX-
620 AM CDT Mon Jun 16 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL KLEBERG COUNTY THROUGH
700 AM CDT...

At 619 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Ricardo to 7 miles
northeast of Riviera Beach to 16 miles southwest of Malaquite Beach.
Movement was south at 5 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Kingsville, Riviera Beach, Ricardo, Kingsville Naval Air Station,
Riviera, and Loyola Beach.

This includes US Highway 77 between mile markers 694 and 706.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2724 9759 2724 9763 2728 9765 2726 9772
      2735 9794 2753 9789 2745 9762 2727 9740
      2725 9740 2725 9741 2726 9742 2726 9745
      2725 9747 2725 9749 2724 9749 2724 9750
      2723 9754
TIME...MOT...LOC 1119Z 000DEG 6KT 2744 9781 2739 9763 2727 9748

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Mottice
Local storm report, Jun 16, 6:28 AM CDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
628 AM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 AM     Tstm Wnd Gst     2 ENE Ricardo           27.42N 97.82W
06/16/2025  M45 MPH          Kleberg            TX   Mesonet

&&

CLM
Local storm report, Jun 16, 8:22 AM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
822 AM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 AM     Flood            11 NE Loyola Beach      27.43N 97.56W
06/16/2025                   Kleberg            TX   Emergency Mngr

            Roads are starting to flood throughout the
            area.

&&

CLM

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:11 PM CDTSpecial Weather StatementCRPMcMullen49 min
Jun 15, 7:32 PM CDTSevere Thunderstorm WarningCRPLive Oak, McMullen39 min
Jun 15, 7:53 PM CDTSpecial Weather StatementCRPBee, Live Oak52 min
Jun 15, 8:04 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak41 min
Jun 15, 8:33 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak, Refugio, San Patricio42 min
Jun 15, 8:46 PM CDTSpecial Weather StatementCRPSan Patricio44 min
Jun 15, 9:21 PM CDTSpecial Weather StatementCRPJim Wells54 min
Jun 15, 10:18 PM CDTSpecial Marine WarningCRP57 min
Jun 15, 10:29 PM CDTSpecial Weather StatementCRPNueces46 min
Jun 15, 11:12 PM CDTSpecial Marine WarningCRP63 min
Jun 16, 3:40 AM CDTAreal Flood AdvisoryCRPKleberg, Nueces4 hr
Jun 16, 3:48 AM CDTSpecial Weather StatementCRPNueces57 min
Jun 16, 3:50 AM CDTSpecial Marine WarningCRP55 min
Jun 16, 5:24 AM CDTAreal Flood AdvisoryCRPKleberg, Nueces3 hr
Jun 16, 5:30 AM CDTSpecial Weather StatementCRPKleberg30 min
Jun 16, 6:20 AM CDTSpecial Weather StatementCRPKleberg40 min
Jun 16, 6:22 AM CDTSpecial Marine WarningCRP38 min
Jun 16, 8:22 AM CDTFlash Flood WarningCRPKleberg, Nueces113 min
Jun 16, 2:40 PM CDTSpecial Marine WarningCRP35 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.